# SDR SWAA2021091406936

- Difficulty date: August 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 807 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 807 + 2' RBL 20' HAS CORROSION ; / [01] REMOVED AND REPLACED STRAP PER SRM 51-10-02; 51-40-02; [02] C/W INSPECTION
